# SDR DALA2015062503995

- Difficulty date: June 24, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STABILIZING STRAP IS CRACKED, BS 377, LBL 45.5.  DRILLED, LOCATED AND INSTALLED A REPAIR IAW SRM 53-00-51, REPAIR 12.
